Winding planar probabilities
Jolanta Misiewicz () and
Jacek Wesołowski ()
Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 4, 507-519
Keywords: Winding; Rotation invariance; Normal distribution; Generalized inverse Gaussian distribution; Identification of probability distribution (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-010-0339-z (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:4:p:507-519
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-010-0339-z
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().